# SDR AALA20070327

- Difficulty date: February 12, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND INFLIGHT T1077 - NOSE GEAR WOULD NOT RETRACT.  RED UNSAFE INDICATION REMAINED ILLUMINATED ALONG WITH VIBRATION.  RETURNED IND AND LANDED WITHOUT INCIDENT.  REPLACED NOSE STRUT SEALS AND SERVICED NOSE STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
